# SDR USAA2012102200001

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N283AY
- Make and model: Airbus A330-243
- Aircraft serial: 1076
- Aircraft time: 13,578 hours, 1,735 cycles
- System (JASC): 2330 · Entertainment System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEAT 7F VIDEO SCREEN WAS TURNED ON, THERE WAS AN IMMEDIATE ELECTRICAL ODOR AND SMOKE CAME OUT FROM BETWEEN THE SEAT BACK AND THE TOP OF THE VIDEO SCREEN.  THE UNIT WAS TURNED OFF AND THE ODOR DISSIPATED QUICKLY.  THE SCREEN WAS NOT USED DURING THE REMAINDER OFTHE FLIGHT.  MAINTENANCE TURNED ON VIDEO SYSTEM SEAT 7F CHECKED OK.  NO SMOKE OR ODOR.  REPLACED SDU PRECAUTIONARY.
